# SDR CA040705008

- Difficulty date: June 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,769 hours
- Engine: Garrtt TFE7312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1444831
- Part serial: 1083
- Condition: Noisy
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP POWER UNIT NOISY/SLOW, REPLACED WITH OVERHAULED UNIT.
